Abilify

iVillage Member
Registered: 05-31-2003
Abilify
3
Sun, 02-05-2012 - 8:13am

Hi all,

I have been on Lexapro for years and I must have built up an immunity to it, because it stopped working and I felt LOUSY. 2 weeks ago, my doc added Abilify 5mg. to the Lexapro as a booster. I started out with 2.5 mg and I cannot BELIEVE the difference! I am actually smiling and joking and I feel almost my normal self again. I have been getting out and seeing people for lunch and/or dinner and have gotten out of my pajamas....LOL! Everyone has noticed the difference, even my doc who told me it was nice to see me smile again. I still have a LOT of work to do, and continue to look for a job, but everything doesn't seem so overwhelming anymore.

I did read that Abilify can make you want to eat everything in sight, but as a plus, it is having the opposite effect on me...YAY!! I have to force myself to eat and I ahave actually LOST some weight (which I desperately need to do).

Things are looking up, at least a little :-0

Ann

iVillage Member
Registered: 03-20-2009
In reply to: annbeaglemom
Sun, 02-05-2012 - 12:06pm

Hey Ann,

good to hear things seem to be finally looking up for you



Avatar for sunset5000
Community Leader
Registered: 10-10-2007
In reply to: annbeaglemom
Sun, 02-05-2012 - 6:33pm

How wonderful :smileyhappy:

iVillage Member
Registered: 07-19-2000
In reply to: annbeaglemom
Sat, 08-10-2013 - 6:42pm

Hi Ann,


Just wondering if you are still taking abilify and if you ever gained any weight from it.


Laurie

Sealed